Generalized reduced magnetohydrodynamic equations
Kruger, Scott E.
Hegna, Chris C.
Callen, James D.
American Institute of Physics
MetadataShow full item record
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
The following article appeared in Kruger, S.E., Hegna, C.C., & Callen, J.D. (1998). Generalized Reduced Magnetohydrodynamic Equations. Physics Of Plasmas, 5(12), 4169-82. and may be found at http://link.aip.org/link/?php/5/4169